# SDR USAA2014031300004

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 34,590 hours, 23,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2L SLIDE IS DIFFICULT TO ARM.  INSPECTED TRACK, NO DEBRIS FOUND.  LUBED BOTH GIRT BAR FLOOR LOCKS.  DOOR ARMS NORMALLY AT THIS TIME, OK FOR SERVICE IAW MPPM 54-01-10.
